MathSciNet Relay Station
MathSciNet bibliographic data
MR1896075 35J40 (31B30 35B50 47F05)
Grunau, Hans-Christoph; Sweers, Guido Optimal conditions for anti-maximum principles. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 30 (2001), no. 3-4, 499–513 (2002).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement